# SDR AALA202009179004

- Difficulty date: September 16, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N727AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33541
- Aircraft time: 27,918 hours, 3,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 8200037506
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXIT SIGN ON CEILING BY SEAT 4A IS HANGING BY ONE END.  TEMPORARY REPAIR, EXIT SIGN ASSEMBLY RESECURED, PER AARD 33-51-01-1.  SUPPLEMENTAL REPORT: REPLACED EXIT SIGN LIGHT ASSEMBLY BY SEAT 4A.  OPERATIONAL CHECK OK, PER AMM 33-51-01.
